Stevens-Johnson syndrome and toxic epidermal necrolysis: a review of treatment options.

@article{Worswick2011StevensJohnsonSA,
  title={Stevens-Johnson syndrome and toxic epidermal necrolysis: a review of treatment options.},
  author={Scott Worswick and Jonathan A Cotliar},
  journal={Dermatologic therapy},
  year={2011},
  volume={24 2},
  pages={207-18}
}
Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are severe cutaneous reactions that are medication-induced in most instances. While the clinical manifestations of SJS and TEN are well-defined, the optimal treatment for these disorders is not. Case reports have shown benefit with the use of a variety of agents including tumor necrosis factor-alpha inhibitors and cyclophosphamide, whereas thalidomide was associated with an increased mortality. Plasmapheresis and cyclosporine… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 22 extracted citations

Severe cutaneous adverse drug reactions.

Medical journal, Armed Forces India • 2013
View 4 Excerpts
Highly Influenced

Variability in Management of Patients With SJS/TEN: A Survey of Burn Unit Directors.

Journal of burn care & research : official publication of the American Burn Association • 2018

Similar Papers

Loading similar papers…